- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 253890, 14 pages
Enhanced Multistage Differential Transform Method: Application to the Population Models
1Department of Mathematics, Kyungpook National University, Daegu 702-701, Republic of Korea
2Ulsan National Institute of Science and Technology (UNIST), Ulsan Metropolitan City 689-798, Republic of Korea
Received 25 March 2012; Accepted 1 April 2012
Academic Editor: Shaher Momani
Copyright © 2012 Younghae Do and Bongsoo Jang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- S. S. Motsa, P. Dlamini, and M. Khumalo, “A new multistage spectral relaxation method for solving chaotic initial value systems,” Nonlinear Dynamics, vol. 72, no. 1-2, pp. 265–283, 2012.
- Younghae Do, and Bongsoo Jang, “Nonlinear Klein-Gordon and Schrodinger Equations by the Projected Differential Transform Method,” Abstract And Applied Analysis, 2012.
- S. S. Motsa, P. G. Dlamini, and M. Khumalo, “Solving Hyperchaotic Systems Using the Spectral Relaxation Method,” Abstract and Applied Analysis, vol. 2012, pp. 1–18, 2012.
- Bongsoo Jang, “Efficient analytic method for solving nonlinear fractional differential equations,” Applied Mathematical Modelling, 2013.
- Chang Hyeong Lee, and Kyung Duk Park, “Multistage homotopy perturbation method for nonlinear reaction networks,” Journal Of Mathematical Chemistry, vol. 51, no. 7, pp. 1945–1960, 2013.